# SDR ANCF200800002

- Difficulty date: January 21, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N948AV
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24948
- Aircraft time: 64,512 hours, 15,820 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adi
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT ADI IS BLANK.  SELECTING ALT EFI DOES NOT CORRECT THE FAULT.  REPLACED CAPT ADI  AS PER AMM 34-22-00-601, CHECKS OK.  IN ACCORDANCE WITH STANDARD WIRING PRACTICES MANUAL 20- 71-11 WAS REPLACED PINS 6, 7 AND 17 IN CONNECTOR D00107 CAP ADI ALSO FIM 34-22-0 0 FIG 104 BLOCKS 1, 2 AND 32 WAS ACCOMPLISHED OPERATIONAL CHECK SATISFACTORY.
